The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Symptoms


#41

They are listed in the Supoort Wiki under “Other Support Groups”


#42

Thank you very much


#43

Hi Amy, no visual sympthons like yours, but did initially have vision issues at the start over two years ago, with time and vrt these improved. I still have some days where I have to wait a few seconds for eyes to focus on a screen. Vision wise I’m in a good place, its the rest that need help with meds.
I started my med mid April and its taken months to build up, it took until July until I seen improvement with my pain on 27.5 mg and only last week on my 6th week of 37.5mg, my unsteadiness and imbalance has improvef, this has been a big challenge for me non stop for two years. On each tiration up I’ve had a flare up on sympthons but after about 5 weeks they have settled. I’m with the neuro weds for check up and I suspect I’ll be going up on dose but I’m OK with that, plan to stay on this dose another while to let my body adjust. Ive learntpatience, time and endurance during the flare up days are essential and I’m pacing myself simply one day at a time, going further out than that just causes me anxiety. Good luck with Dr s, let us know how you get on x


#44

Hi. That’s interesting. So thereis Effexor in tablet form that can be cut. Lots on here hv bn having to break open capsules and count beads. Guessing that’s the XR version the capsules rather than the SR assuming its formatted same as many other drugs.

Glad its beginning to work for you. Helen


#45

Thanks Helen, the version is venlaflaxine teva, tablet is small so you need a pill cutter but worth it.


#46

Thanks @nin didn’t realise it has been 2 years I’m so sorry that’s a very long time to suffer . Great to hear your vision has improved tbh my visual issues are mostly persistent aura . Which vrt won’t help. I am training which I think is my vrt :slight_smile: super happy to hear Effexor is helping . So it took 3/6 weeks for a dose to be effective ? This is where I feel I may not be giving dosulepin enough time I am now on 100mg been titrating up for 3 1/2 weeks now and my symptoms haven’t flared which must be a good sign . Just haven’t felt much relief so it’s interesting to hear it took a few weeks for you ? My gp said I should something after two weeks :confused: xx